# SDR VNAA2014050900007

- Difficulty date: May 9, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 22,994 hours, 22,941 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 669-855
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, CORROSION WAS FOUND ON SEAT TRACK BS 669 - 855.    SEAT TRACK REPLACED IAW AMM.  ACFT WAS RELEASED FOR SERVICE.
